Alert archive / Georgia / Tornado Warnings in 2010
Tornado Warning 7, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Jun 20, 2010, 6:26 PM EDT for Bryan County, Liberty County, Long County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2010, 6:26 PM EDT (22:26 UTC)
- Expired
- Jun 20, 2010, 6:58 PM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Liberty County, GA, Long County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 6:38 PM EDT | TSTM WND DMG | 2 Se Gum Branch, GA | LAW ENFORCEMENT REPORTED 1 TREE DOWN NEAR THE INTERSECTION OF GROOVER ROAD AND HIGHWAY 196 WEST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1442 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985 WFUS52 KCHS 202226 TORCHS GAC029-179-183-202315- /O.NEW.KCHS.TO.W.0007.100620T2226Z-100620T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 626 PM EDT SUN JUN 20 2010 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL BRYAN COUNTY IN SOUTHEAST GEORGIA... WESTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA... CENTRAL LONG COUNTY IN SOUTHEAST GEORGIA... * UNTIL 715 PM EDT * AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO...NEAR GUM BRANCH...MOVING SOUTHEAST AT 10 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE... GUM BRANCH...HINESVILLE...FLEMINGTON...FORT STEWART...ALLENHURST... WALTHOURVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024. && LAT...LON 3180 8137 3166 8178 3192 8181 3201 8162 TIME...MOT...LOC 2224Z 330DEG 8KT 3188 8166 $$
3 follow-up statements
417 WWUS52 KCHS 202245 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 645 PM EDT SUN JUN 20 2010 GAC029-202255- /O.CAN.KCHS.TO.W.0007.000000T0000Z-100620T2315Z/ BRYAN GA- 645 PM EDT SUN JUN 20 2010 ...THE TORNADO WARNING FOR WEST CENTRAL BRYAN COUNTY HAS BEEN CANCELLED... LAT...LON 3180 8142 3166 8178 3189 8177 3192 8157 TIME...MOT...LOC 2245Z 026DEG 8KT 3184 8168 $$ GAC179-183-202315- /O.CON.KCHS.TO.W.0007.000000T0000Z-100620T2315Z/ LONG GA-LIBERTY GA- 645 PM EDT SUN JUN 20 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR CENTRAL LIBERTY AND CENTRAL LONG COUNTIES... AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CREEK ISLAND...OR ABOUT OVER HINESVILLE...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ALLENHURST...FLEMINGTON...FORT STEWART...GUM BRANCH...HINESVILLE... LUDOWICI...MCINTOSH AND WALTHOURVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO HAS BEEN OBSERVED WITH THIS STORM AND MAY REDEVELOP AT ANY TIME. IF YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IMMEDIATELY IN A STURDY BUILDING. MOBILE HOMES AND VEHICLES ARE NOT SAFE. && LAT...LON 3180 8142 3166 8178 3189 8177 3192 8157 TIME...MOT...LOC 2245Z 026DEG 8KT 3184 8168 $$ 33
775
WWUS52 KCHS 202256
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
656 PM EDT SUN JUN 20 2010
GAC179-183-202315-
/O.CON.KCHS.TO.W.0007.000000T0000Z-100620T2315Z/
LONG GA-LIBERTY GA-
656 PM EDT SUN JUN 20 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR CENTRAL
LIBERTY AND CENTRAL LONG COUNTIES...
AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ELIM...OR ABOUT 7
MILES NORTHEAST OF LUDOWICI...MOVING SOUTHWEST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENHURST...HINESVILLE...LUDOWICI AND WALTHOURVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO HAS BEEN OBSERVED WITH THIS STORM AND MAY REDEVELOP AT ANY
TIME. IF YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IMMEDIATELY
IN A STURDY BUILDING. MOBILE HOMES AND VEHICLES ARE NOT SAFE.
&&
LAT...LON 3183 8176 3187 8158 3177 8152 3168 8172
3166 8178 3167 8178
TIME...MOT...LOC 2256Z 024DEG 10KT 3179 8170
$$
33350
WWUS52 KCHS 202258
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
658 PM EDT SUN JUN 20 2010
GAC179-183-202309-
/O.CAN.KCHS.TO.W.0007.000000T0000Z-100620T2315Z/
LONG GA-LIBERTY GA-
658 PM EDT SUN JUN 20 2010
...THE TORNADO WARNING FOR CENTRAL LIBERTY AND CENTRAL LONG COUNTIES
HAS BEEN CANCELLED...
AT 653 PM EDT...RADAR INDICATED THAT THE TORNADIC THUNDERSTORM WHICH
PROMPTED THE WARNING HAD WEAKENED...AND WAS NO LONGER CAPABLE OF
PRODUCING TORNADOES OR OTHER SEVERE WEATHER. THE TORNADO WARNING HAS
THEREFORE BEEN CANCELED.
ALTHOUGH THE TORNADO WARNING IS NO LONGER IN EFFECT...THUNDERSTORMS
ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...FREQUENT
LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF ACTION IS TO
REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3183 8176 3187 8158 3177 8152 3168 8172
3166 8178 3167 8178
TIME...MOT...LOC 2259Z 024DEG 10KT 3178 8170
$$
33What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Jun 20, 4:35 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 20, 4:35 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 435 PM EDT SUN JUN 20 2010 .SYNOPSIS... DEEP LAYERED HIGH PRESSURE WILL REMAIN IN PLACE OVER THE SOUTHEASTERN UNITED STATES THROUGH NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... ISOLATED TO SCATTERED CONVECTION HAS DEVELOPED ACROSS PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. EXPECT CONVECTION TO CONTINUE TO DEVELOP ALONG THE SEA BREEZE AND OUTFLOW BOUNDARIES...THUS HAVE CHANCE POPS FOR MUCH OF THE CWA PRIOR TO SUNSET. DECENT INSTABILITY FACTORS AND DCAPES WILL CONTINUE TO ALLOW STRONG STORMS TO DEVELOP...ESPECIALLY WEST OF INTERSTATE 95. THUNDERSTORMS WILL ALSO CONTINUE TO PRODUCE HEAVY RAINFALL AS PWATS REMAIN AROUND 2 INCHES...AND WITH SLOW/ERRATIC MOVEMENTS EXPECTED...LOCALIZED FLOODING COULD RESULT. HAVE MAINTAINED SLIGHT CHANCE POPS AFTER SUNSET FOR FAR INLAND AREAS...BUT EXPECT CONVECTION TO QUICKLY DIMINISH DUE TO LOSS OF DAYTIME HEATING. PARTLY CLOUDY SKIES WILL PERSIST FOR MUCH OF THE OVERNIGHT AS DEBRIS CLOUDS FROM AFTERNOON CONVECTION SPREAD ACROSS THE AREA. CLOUDS SHOULD THIN OUT PRIOR TO SUNRISE WHICH COULD ALLOW SOME PATCHY FOG TO DEVELOP EARLY MONDAY MORNING. HOWEVER...POTENTIAL REMAINS LOW AND WITH SREF MODEL LOOKING LESS IMPRESSIVE THEN PREVIOUS MORNINGS...HAVE OPT TO LEAVE PATCHY FOG OUT OF GRIDS. EXPECT LOW TEMPERATURES TO DROP IN THE LOW 70S FOR INLAND AREAS WITH MID TO UPPER 70S EXPECTED ALONG THE COAST. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/... THE MID TO UPPER LEVEL RIDGE ACROSS THE SOUTHERN PLAINS WILL GRADUALLY BUILD AND EXPAND FARTHER EAST ACROSS THE SOUTHEASTERN STATES THROUGH MID WEEK. MEANWHILE...SURFACE HIGH PRESSURE IN THE WESTERN ATLANTIC WILL STRENGTHEN ITS INFLUENCE OVER THE REGION. THE FORECAST WILL OVERALL REMAIN ONE OF PERSISTENCE...WITH A CHANCE FOR DIURNAL SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH TUESDAY. BY WEDNESDAY HOWEVER...INCREASING SUBSIDENCE SHOULD LEAD TO A SLIGHTLY LOWER PROBABILITY OF PRECIPITATION. TEMPERATURES SHOULD REMAIN SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THIS LOOKS TO BE THE WARMEST PART OF THE WEEK AS A TEMPORARY DIP IN THE JET OVER THE NORTHEAST AND MID ATLANTIC WILL HELP ENHANCE SUBSIDENCE WARMING AND MAYBE ALLOW SOME OF THE VERY WARM LOW LEVEL AIR TO SNEAK IN FROM THE NORTHWEST. I HAVE TEMPS A BIT HIGHER FOR THURSDAY THROUGH SATURDAY THAN THE FIRST PART OF THE WEEK WITH MAYBE A FEW READINGS IN UPPER 90S WELL INLAND. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... HAVE INITIATED THE 18Z TAFS WITH CBS FOR BOTH KCHS AND KSAV AS ISOLATED TO SCATTERED CONVECTION HAS DEVELOPED ACROSS PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA TODAY. DIFFICULT PINNING DOWN WHERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...BUT HAVE INCLUDED A FEW HOURS OF VCTS AT BOTH TERMINALS AS WELL. WILL AMEND TAFS IF THUNDERSTORMS ARE EXPECTED TO DIRECTLY AFFECT EITHER TERMINAL. EXPECT CONVECTION TO PUSH INLAND LATER THIS AFTERNOON AS THE SEA BREEZE PROPAGATES FURTHER INLAND. WINDS AND CLOUD COVERAGE WILL DIMINISH OVERNIGHT WHICH COULD LEAD TO SOME PATCHY FOG DEVELOPMENT EARLY MONDAY MORNING. SREF MODEL LOOKS SLIGHTLY LESS IMPRESSIVE THEN PREVIOUS MORNINGS...BUT WITH LINGERING MOISTURE AROUND WILL MAINTAIN A FEW HOURS TO MVFR VISIBILITIES AT KCHS. ANY FOG THAT DOES DEVELOP SHOULD QUICKLY BURN OFF AROUND SUNRISE. EXTENDED AVIATION OUTLOOK...MAIN ISSUE AT THE TERMINALS WILL BE THE ISOLATED THREAT OF AFTERNOON CONVECTION...ALTHOUGH CHANCES DO NOT LOOK PARTICULARLY HIGH. THERE COULD BE SOME OCCASIONAL MVFR CONDITIONS LATE EACH NIGHT DUE TO SOME BR...BUT IT WONT LAST VERY LONG AFTER SUNRISE. && .MARINE... EXPECT A LIGHT SURGE THIS EVENING WITH 15 KNOT WINDS EXPECTED...ESPECIALLY FOR THE OUTER WATERS. SOUTHERLY WINDS WILL VEER MORE SOUTHWESTERLY OVERNIGHT AS WELL. OVERALL SEES WILL REMAIN 2 TO 3 FEET. THERE SHOULD BE A GRADUAL INCREASE IN SEAS AS THE LONG FETCH OF LOW LEVEL EASTERLY/SOUTHEASTERLY WINDS ALLOWS SOME SWELL TO INCREASE. WITH NO SIGNIFICANT STORM EXPECTED OVER THE SOUTH ATLANTIC...HOWEVER...I DO NOT SEE ENOUGH AT THIS POINT TO PUSH ME INTO FORECASTING SCA SEAS LATER THIS WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 20, 3:45 AM EDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 345 AM EDT SUN JUN 20 2010 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-210900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 345 AM EDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 20, 4:45 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG SYLVANIA 32.75N 81.64W
06/20/2010 SCREVEN GA LAW ENFORCEMENT
SYLVANIA POLICE DEPARTMENT REPORTED 1 TREE AND POWERLINES
DOWN ON NORTH MAIN STREET.
&&
DPBLocal storm report, Jun 20, 4:47 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG SYLVANIA 32.75N 81.64W
06/20/2010 SCREVEN GA LAW ENFORCEMENT
SYLVANIA POLICE REPORTED 1 TREE AND POWERLINES DOWN ON
PEACHTREE CIRCLE.
&&
DPBLocal storm report, Jun 20, 4:51 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG HILLTONIA 32.88N 81.66W
06/20/2010 SCREVEN GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED 1 TREE DOWN NEAR THE
INTERSECTION OF HILLTONIA PERKINS ROAD AND WAYNESBORO
HIGHWAY.
&&
DPBSpecial weather statement, Jun 20, 5:05 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
505 PM EDT SUN JUN 20 2010
GAZ137-140-202130-
INLAND MCINTOSH-LONG-
505 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG AND MCINTOSH
COUNTIES THROUGH 530 PM EDT...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR TIBET...MOVING SOUTHWEST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COX...LUDOWICI...TIBET AND TOWNSEND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3139 8158 3145 8162 3147 8162 3150 8166
3154 8167 3156 8170 3158 8170 3162 8178
3165 8180 3165 8184 3168 8186 3175 8175
3160 8145 3139 8156
TIME...MOT...LOC 2105Z 030DEG 12KT 3161 8166
33Special weather statement, Jun 20, 5:47 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
547 PM EDT SUN JUN 20 2010
GAZ101-SCZ047-048-051-202215-
BEAUFORT-COASTAL JASPER-EFFINGHAM-INLAND JASPER-
547 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...BEAUFORT
AND JASPER COUNTIES THROUGH 615 PM EDT...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM RIDGELAND TO
DEERFIELD...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BEAUFORT...BEAUFORT MARINE CORPS AIR STATION...BLUFFTON...CALAWASSIE
ISLAND...CLARENDON...COOSAWHATCHIE...DALE...FOLLY FIELD...FOREST
BEACH...GILLISONVILLE...GRAHAMVILLE...HARDEEVILLE...HILTON HEAD
AIRPORT...HILTON HEAD ISLAND...JASPER...LADYS ISLAND...LEMON
ISLAND...OLD HOUSE...PARRIS ISLAND...PORT ROYAL...PRITCHARDVILLE...
PURYSBURGH...RIDGELAND...ROSE HILL...SUN CITY...SWITZERLAND AND
TILLMAN...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3231 8123 3266 8100 3253 8054 3252 8052
3252 8068 3242 8044 3225 8064 3234 8064
3235 8066 3229 8068 3252 8084 3232 8080
3231 8078 3234 8079 3234 8078 3221 8066
3208 8087
TIME...MOT...LOC 2146Z 291DEG 18KT 3251 8096 3233 8106Special weather statement, Jun 20, 5:58 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
558 PM EDT SUN JUN 20 2010
GAZ101-114-116>119-137-138-140-202300-
COASTAL BRYAN-COASTAL CHATHAM-EFFINGHAM-INLAND BRYAN-INLAND
CHATHAM-INLAND LIBERTY-INLAND MCINTOSH-LONG-TATTNALL-
558 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG...TATTNALL...
EFFINGHAM...MCINTOSH...BRYAN...LIBERTY AND CHATHAM COUNTIES THROUGH
700 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SAVANNAH AIRPORT
TO TRINITY TO 7 MILES WEST OF NOBLE...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALLENHURST...BLOOMINGDALE...BURROUGHS...FLEMINGTON...FORT PULASKI
NATIONAL MONUMENT...HINESVILLE...KELLER...LUDOWICI...MCINTOSH...
POOLER...PORT WENTWORTH...RICEBORO...RICHMOND HILL...SAVANNAH
AIRPORT...SAVANNAH...WHITE BLUFF AND WILMINGTON ISLAND.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. SEEK SHELTER INSIDE AN ENCLOSED BUILDING.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3202 8165 3223 8117 3206 8110 3208 8100
3199 8085 3194 8093 3196 8093 3194 8099
3193 8097 3188 8108 3190 8113 3188 8109
3170 8149 3152 8165 3159 8171 3165 8184
3178 8196 3187 8211
TIME...MOT...LOC 2157Z 340DEG 13KT 3211 8118 3193 8161
3181 8205
33The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:25 PM EDT | Special Weather Statement | CHS | Jenkins | 50 min |
| Jun 20, 3:29 PM EDT | Special Weather Statement | CHS | Screven | 46 min |
| Jun 20, 3:33 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 43 min |
| Jun 20, 3:49 PM EDT | Special Marine Warning | CHS | 44 min | |
| Jun 20, 5:05 PM EDT | Special Weather Statement | CHS | Long | 25 min |
| Jun 20, 5:58 PM EDT | Special Weather Statement | CHS | Bryan, Chatham, Liberty, Long | 62 min |
| Jun 20, 7:00 PM EDT | Special Weather Statement | CHS | Long | 30 min |
Nearby
Tornado Warnings in Georgia, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.